# SDR AT9900555

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 437-483
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK AT TIMCO LAKE CITY FL, FOUND RT FUSELAGE SKIN AT BS 437-483 L24-25 HAS NUMEROUS DENTS.  REMOVED SKIN, FABRICATED NEW SKIN AND SPLICES IAW DC9 SRM 53-04 FIG 15A AND TIMCO RES 07032.
